Diamagnetic susceptibility of lead ion

Prasad, Mata ; Dharmatti, S. S. ; Khanolkar, D. D. (1947) Diamagnetic susceptibility of lead ion Proceedings of the Indian Academy of Sciences, Section A, 26 (5). pp. 328-338. ISSN 0370-0089

PDF - Publisher Version

Official URL: http://www.ias.ac.in/j_archive/proca/26/5/328-338/...

Related URL: http://dx.doi.org/10.1007/BF03177544


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
ID Code:29804
Deposited On:23 Dec 2010 04:43
Last Modified:17 May 2016 12:35

Repository Staff Only: item control page